First and foremost THANK YOU! for the past year I have been reading all of your literature and posts from over the years. It became very clear to me " reading between the lines" what I needed to do to combat the oestrogen deilema when first starting progesterone cream. Rather than slowly going up and then experiencing " the fight" between receptors each time, I just fought fire with fire by using the progesterone cream lavishly and often. At 52 my estrogen is just low enough for my bleeding to stop( it will be a year soon yay!) I have many friends spending lots of money getting estrogen cream and progesterone cream from doctors some even being told by saliva tests that their progesterone is too high! Then being told to decrease the progesterone (by the way they are only being told to take 20 mg at night) and to increase the estrogen! What! I say to my friend as I am trying to explain to her the success I have had in using only vitamin D and progesterone usp cream. I know that it eventually creates harmony in all of our hormones. I do not understand why anybody in menopause would want to take any estrogen. ( unless of corse on that rare occasion if someone is truly deficient ) when I first started and I experienced the anxiety and depression of the estogen trying to dominate over the introduction of progesterone it was horrible, then I just began using a lot of it about 100mg all over after my shower in the evening and then carrying a small tube around during the day for any occasional hotflash, and they are very mild and very infrequent, some days I have none, it also works wonders on my leg cramps at night. Yes I know at first there was breast tenderness but this has gone away. I continue to tell my story of success to the women in my family as we all suffer from early onset of peri menopause and horrible hotflashes through the age of 66 and heavy unpredictable bleeding from the age of 45-52. My mother is just over 65 and still suffering! I have been begging her and my aunts to try this. I tell them I was the Guinnea pig and I am 52 and feeling great ! Long story short I am going to order Natpro for my mother now and send it to her. My question would be, because she is no longer bleeding that stopped at 52 for her as well,) if I tell her to just go for it, and start her out with instructions to use it the way I do( at high doses such as 200 or more per day) do you think she will,experience any oestrogen symptoms at her age now? I plan on telling her if she does, to just keep using more and it will end sooner. Do you still agree with this? I want her to have success and finally feel better, but I know her and if she feels negative effects she may just stop altogether. I will explain if breast tenderness occurs and is unbearable, she can cut back a bit. I am so curious what it will be like for a 66 year old woman who has stopped menstrating over 15 years ago, still having horrible hot flashes, to begin on this high dose that we know now to be most effective. I have faith that she will feel better very quickly and will keep you posted. Lastly can you tell me if it makes sense, my friend being told that her anxiety amd agitation is from her progesterone levels being too high? She was told estrogen was a bit low and her progesterone was very high. I thought this was the goal. Thank you for everything you do and for helping me to change my life, and hopefully I can finally pay it forward to the women in my life I love.

Comments for Debra JOHNSON

Click here to add your own comments

Oct 27, 2014
by: Wray

Hi Debra Bless you for the kind words. Like you I can't see any reason to use oestrogen, especially after reading what it could do, see our page on HRT. Why use something which does have adverse side effects, while progesterone has none? I would suggest your mother follows your advice and uses a high amount, particularly as she's still suffering from Hot Flushes, poor woman how ghastly! Please guide her as she might need more, I've not had to help someone who's had them for so long. She might like to read the page we have on Breast Tenderness and the other on Breast Cysts. I've no idea if this could occur, I'd love feed back please. And I suggest she reads the page on Oestrogen Dominance. Please also get her to have a Vitamin D test done. I'm delighted you're taking the vitamin D, you might like to see our page on Progesterone and Vitamin D, I wrote it out of fascination. You, and your friend too, might like to read the page we have on Anxiety. Progesterone is known as an anxiolytic, so no, it most certainly does not cause it! Take care Wray

Click here to add your own comments

Join in and write your own page! It's easy to do. How? Simply click here to return to Progesterone faq.

Search over 7,500 pages on this site...